Addiction: Substance Abuse Community
Four weeks today....but still have some troubles.
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Four weeks today....but still have some troubles.

After reading everyone's stories on this site (which helped tremendously), I am proud to say that I have been Tramadol free for four weeks today!!!  This was the hardest thing I have ever done physically and mentally and I KNOW I am not out of the woods by any means.  I finally got the strength up to start exercising five days ago and that has helped SO much.  There was no way I could have done it any sooner.
I was taking about 10 to 14 Tramadol a day (50 mg) when I finally quit (November 2nd).  I actually did not taper.  I quit cold turkey.  I had to because I ran out of pills and decided I would not re-order any more.  I had been taking them for two years and no one knew...not my husband, not my parents, not my sister, not my friends.  I have told everyone now and no one is angry with me, as I had first feared.  They are all supportive and proud of my decision.  I did this for my kids...I do not want them to live with the legacy of a pill popping mother.
I have a question to all those out there who have had many more months, years, etc. under their belts.....I am a having a lot of stomach problems (bloating, nausea, etc,) and my sinuses are awful!!!  Is this common to keep having even though it has been a month?  If anyone out there can give me some clue as to when I will feel better completely, I would sure appreciate it.  Thank you.....
Related Discussions
199177_tn?1332183097
It takes a long time for your body to get well.Think about how long you have abused your body . It takes a long time to repair that damage.Plus pain pills mask pains as well .so you you are not used to feeling some of these things.I am gald to her your are exercising it will do wonders for you. Eating right and lots of water will help alot a well.........Good luck ....
avis (87 days clean)
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
4522800_tn?1405696702
Blank
VICourageous
ID
10720611_tn?1439045634
Blank
NeverAgain127
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar_m_tn
Blank
weaver71
Other
Avatar_f_tn
Blank
jifmoc
los angeles, CA